# SDR AALA20140602025

- Difficulty date: May 30, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N483A
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- Aircraft time: 72,917 hours, 38,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 7075T6
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 CRACKS IN FASTENER HOLES AT STATION 1474 & LONGERON 19 LT.  INSTALLED DOUBLER IAW SRM 53-01-00-001.
